# SDR IPXA11169980

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Condition: Inoperative
- Location: Extinguisher
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT R-72 CIRCUIT BREAKER ENG 1& 2 FIRE EXT SQUIBB A BTL 2 WOULD  NOT RESET.  R & R RELAY 210LT SYS CKS GOOD REF ESPM 20-46-50.
